# SDR IXXA060588S

- Difficulty date: September 10, 2004
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT INBOARD FLAP TOP SKIN GOUGED AT STATION XF 90.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED FILLER AND DOUBLER IAW DC8 SRM 57-2-0, 51-1-8, AND 51-1-21.
